# SDR UALA2010090703300

- Difficulty date: September 7, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 64,056 hours, 23,586 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035300U
- Condition: Low
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 RT DOOR ASSIST BOTTLE READING ZERO.  REPLACED EMERGENCY POWER RESERVOIR.
